# SDR AALA2020021109063

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 52,378 hours, 25,844 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120400
- Part serial: 70045
- Condition: False Activation
- Location: Lavatory
- Part time: 17,616 hours, 8,787 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING DESCENT ECAM WARNING "SMOKE - LAVATORY SMOKE" CAME ON THEN EXTINGUISHED, THEN REPEATED TWO TIMES WITHIN ONE MINUTE. FLIGHT ATTNDANT CHECKED FWD LAV. NO SMOKE NOTED. REPLACED SMOKE DETECTOR PER AMM 26-17-00-710.
